# SDR R61A201303090263

- Difficulty date: March 9, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N124HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000200
- Aircraft time: 14,031 hours, 11,200 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE AFT L2 DOOR VENT HANDLE AND THE ARMING HANDLE ARE NOT COMING UP AT THE SAME TIME.  MAINTENANCE PERFORMED DOOR ADJUSTMENT TEST PER EMB AMM 52-12-00 AND OPS CHECKED GOOD.
